# SDR UPS204180

- Difficulty date: August 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N939UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19532
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Carriage Spindle
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN C-CHECK, MAINTENANCE FOUND CORROSION ON THE INSIDE SPINDLE ON NR 5 CARRIAGE.  MAINTENANCE REMOVED AND REPLACED THE FLAP CARRIAGE IAW MM 27-51-03.
